RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Daghestan Electronic Mathematical Reports:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Daghestan Electronic Mathematical Reports, 2017, Issue 7, Pages 86–93 (Mi demr41)  

Recurrence formulas for Chebyshev polynomials orthonormal on uniform grid

M. S. Sultanakhmedov

Daghestan Scientific Centre of Russian Academy of Sciences, Makhachkala

Abstract: We consider recurrence relations for the classical Chebyshev polynomials $\{ \tau_n^{\alpha, \beta}(x, N) \}_{n=0}^{N-1}$, forming a finite orthonormal system on a uniform grid $\Omega_N = \{ 0, 1, \ldots, N-1\}$ with weight $\mu_N^{\alpha,\beta}(x) = c   \frac{\Gamma(x+\beta+1)\Gamma(N-x+\alpha)}{ \Gamma(x+1)\Gamma(N-x)}$, where $c = \frac{\Gamma(N)2^{\alpha+\beta+1}}{\Gamma(N+\alpha+\beta+1)}$, $\alpha,\beta>-1$. Special attention is paid to the most commonly used cases: $\alpha=\beta$; $\alpha=\beta=0$; $\alpha=\beta=\pm 1/2$ and several others. In the proof of recurrence formulas we substantially use the well-known properties of the considered Chebyshev polynomials such as the orthogonality property, difference properties and the connection with the generalized hypergeometric function.

Keywords: Chebychev polynomials; recurrence formulas; polynomials orthogonal on grids; uniform grid; function approximation

DOI: https://doi.org/10.31029/demr.7.10

Full text: PDF file (329 kB)
Full text: http://mathreports.ru/.../recurrence-formulas-for-chebyshev-polynomials-orthonormal-on-uniform-grid
References: PDF file   HTML file

UDC: 517.538
Received: 23.01.2017
Revised: 31.01.2017
Accepted:03.02.2017

Citation: M. S. Sultanakhmedov, “Recurrence formulas for Chebyshev polynomials orthonormal on uniform grid”, Daghestan Electronic Mathematical Reports, 2017, no. 7, 86–93

Citation in format AMSBIB
\Bibitem{Sul17}
\by M.~S.~Sultanakhmedov
\paper Recurrence formulas for Chebyshev polynomials orthonormal on uniform grid
\jour Daghestan Electronic Mathematical Reports
\yr 2017
\issue 7
\pages 86--93
\mathnet{http://mi.mathnet.ru/demr41}
\crossref{https://doi.org/10.31029/demr.7.10}
\elib{http://elibrary.ru/item.asp?id=35033753}


Linking options:
  • http://mi.mathnet.ru/eng/demr41
  • http://mi.mathnet.ru/eng/demr/y2017/i7/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Daghestan Electronic Mathematical Reports
    Number of views:
    This page:43
    Full text:8
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019